# SDR FDEA201305110973

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 64,037 hours, 20,476 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Location: Display
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, DISPLAY UNITS 2,4 AND 5 INTERMITTENTLY WENT BLANK.  DOWN POWERED ACFT FOR 10 MINS,  POWERED ACFT.  PERFORMED RTS ON ALL 3 VIA'S ALL TEST  PASSED IAW MM 31-43-01-5.  TSI ADDED TO REPLACED NR 1 VIA AND PERFORM ADJUSTMENT TEST ON ALL DU SWITCHING.
